# SDR DALA2025072405549

- Difficulty date: July 20, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 95,548 hours, 44,181 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 3236  ON TAXI IN AFTER APU BLEED SELECTED ON, EXPERIENCED MUSTY GYM SOC SMELL. CONCERNED ABOUT POSSIBLE OIL CONTAMINATION IN BLEED SYSTEM SMOKE & FUMES QUESTIONAIRE COMPLETED ELECTRICALLY.  REF LOG 1091553 FOR CORRECTIVE ACTION NO OIL CONTAMINATION FOUND . NO ODORS DETECTED APU AREA DRY A/C OK FOR SVC. (LP: 7443538)
